MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lifeband in complaint was not returned to zoll for investigation.Therefore, a physical investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
As reported, the lifeband (lot # unknown) was unable to be retracted on the autopulse platform (sn: (b)(4)).In addition, one of the head restraint wires was noted to be torn off.No further information was provided by the customer.Patient use information was requested, but no additional information was provided; therefore, patient use is unknown.Please see the following related mfr report: mfr # 3010617000-2021-00117 for the autopulse platform (sn: (b)(4)).

Brand Name
AUTOPULSE LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11325116
Report Number3010617000-2021-00120
Device Sequence Number10960077
Product Code DRM
UDI-Device Identifier00849111001588
UDI-Public00849111001588
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-08
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1